Multiply Fibred Manifolds
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | Saudi Arabia | Volume 8 Issue 1, January 2019

Multiply Fibred Manifolds

Safa Ahmed Babikir Alsid

This paper aimed at investigating the product of longitudinal pseudo differential operators of C^*- algebras _ (=1) ^r_c^ (-) (F_ ) contained in C^*-closure (_c^ (-) ) (F) by fibrations manifolds. Such that {F_} is a family of fibred manifolds. A locally homogenous condition of foliations is required to obtain us a generator of foliation F. this condition equivalent to requiring that Lie subalgebras generate Lie algebra. we also show a brief application of noncommutative harmonic analysis for compact Lie groups.This paper aimed at investigating the product of longitudinal pseudo differential operators of C^*- algebras _ (=1) ^r_c^ (-) (F_ ) contained in C^*-closure (_c^ (-) ) (F) by fibrations manifolds. Such that {F_} is a family of fibred manifolds. A locally homogenous condition of foliations is required to obtain us a generator of foliation F. this condition equivalent to requiring that Lie subalgebras generate Lie algebra. we also show a brief application of noncommutative harmonic analysis for compact Lie groups.

Keywords: Semisimple Lie groups, C^*- algebras, Pseudodifferential Operators, Flag Varieties

Edition: Volume 8 Issue 1, January 2019

Pages: 1188 - 1192

Share this Article

How to Cite this Article?

Safa Ahmed Babikir Alsid, "Multiply Fibred Manifolds", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20194503, Volume 8 Issue 1, January 2019, 1188 - 1192

116 PDF Views | 83 PDF Downloads

Download Article PDF



Top